# SDR AALA202202284162

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737*
- Aircraft serial: 31153
- Aircraft time: 27,852 hours, 11,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND L1 DOOR UPPER AFT LOCK CAM NOT ENGAGING INTO GUIDE CORRECTLY WHEN CLOSING DOOR FROM INSIDE. ADJUSTED L1 DOOR PER AMM 52-11-00.
